Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

15 Publikationen

2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933233
On time regularity of stochastic evolution equations with monotone coefficients
Breit D, Hofmanová M (2015)
Comptes Rendus Mathematique 354(1): 33-37.
PUB | PDF | DOI | Download (ext.) | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2510055 PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2544293
Combinatorics and topology of the Robinson tiling
Gähler F, Julien A, Savinien J (2012)
Comptes Rendus Mathematique 350(11-12): 627-631.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2299989
Localising subcategories for cochains on the classifying space of a finite group
Benson D, Iyengar SB, Krause H (2011)
Comptes Rendus Mathematiques 349(17-18): 953-956.
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307244
A new formulation of Harnack's inequality for nonlocal operators
Kaßmann M (2011)
Comptes Rendus Mathematique 349(11-12): 637-640.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796284
Weak uniqueness of Fokker-Planck equations with degenerate and bounded coefficients
Röckner M, Zhang X (2010)
Comptes Rendus Mathematique 348(7-8): 435-438.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1968087
BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space
Röckner M, Zhu R, Zhu X (2010)
Comptes Rendus Mathematique 348(21-22): 1175-1178.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635920
Finite time extinction for solutions to fast diffusion stochastic porous media equations
Barbu V, Da Prato G, Röckner M (2009)
Comptes Rendus Mathematique 347(1-2): 81-84.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592122 PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1600945
La forme trace d'une algèbre simple centrale de degré 4
Rost M, Serre J-P, Tignol J-P (2006)
COMPTES RENDUS MATHEMATIQUE 342(2): 83-87.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1872405
Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices
Bernabei S, Röckner M, Yoshida MIW, Albeverio S (2005)
Comptes Rendus Mathematique 341(11): 675-678.
PUB | DOI
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606483
Global gradient bounds for dissipative diffusion operators
Bogachev VI, Da Prato G, Röckner M, Sobol Z (2004)
Comptes Rendus Mathematique 339(4): 277-282.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607633 PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609600
Large deviations for invariant measures of general stochastic reaction-diffusion systems
Cerrai S, Röckner M (2003)
Comptes Rendus Mathematique 337(9): 597-602.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1612947
Gibbs states of a quantum crystal: uniqueness by small particle mass
Albeverio S, Kondratiev Y, Kozitsky Y, Röckner M (2002)
COMPTES RENDUS MATHEMATIQUE 335(8): 693-698.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=1631-073X

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung